Inequalities for quaternion matrices
Yükleniyor...
Tarih
2010
Yazarlar
Dergi Başlığı
Dergi ISSN
Cilt Başlığı
Yayıncı
Selcuk University Research Center of Applied Mathematics
Erişim Hakkı
info:eu-repo/semantics/openAccess
Özet
In this paper, we present the trace inequalities for the product of powers of quaternion positive semidefinite matrices by handing some inequalities which previously obtained any complex matrices.
Açıklama
URL: http://sjam.selcuk.edu.tr/sjam/article/view/247
Anahtar Kelimeler
Quaternions, Kuaterniyonlar, Trace inequalities, Eşitsizlikler
Kaynak
Selcuk Journal of Applied Mathematics
WoS Q Değeri
Scopus Q Değeri
Cilt
10
Sayı
Künye
Ulukök, Z., Türkmen, R. (2010). Inequalities for quaternion matrices. Selcuk Journal of Applied Mathematics, 10, 87-94.